An enhanced sign test for dependent binary data with small numbers of clusters
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Moerbeek, Mirjam, 2005. "Randomization of Clusters Versus Randomization of Persons Within Clusters: Which Is Preferable?," The American Statistician, American Statistical Association, vol. 59, pages 173-179, May.
- Moerbeek, Mirjam, 2005. "Randomization of Clusters Versus Randomization of Persons Within Clusters: Which Is Preferable?," The American Statistician, American Statistical Association, vol. 59, pages 72-78, February.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Somnath Datta & Glen A. Satten, 2008. "A Signed-Rank Test for Clustered Data," Biometrics, The International Biometric Society, vol. 64(2), pages 501-507, June.
- Pesaran, M. Hashem & Timmermann, Allan, 2009.
"Testing Dependence Among Serially Correlated Multicategory Variables,"
Journal of the American Statistical Association,
American Statistical Association, vol. 104(485), pages 325-337.
- Pesaran, M.H. & Timmermann, A., 2006. "Testing Dependence Among Serially Correlated Multi-category Variables," Cambridge Working Papers in Economics 0648, Faculty of Economics, University of Cambridge.
- M. Hashem Pesaran & Allan Timmermann, 2006. "Testing Dependence among Serially Correlated Multi-category Variables," CESifo Working Paper Series 1770, CESifo Group Munich.
- Pesaran, M. Hashem & Timmermann, Allan, 2006. "Testing Dependence among Serially Correlated Multi-Category Variables," IZA Discussion Papers 2196, Institute for the Study of Labor (IZA).
- Janie McDonald & Patrick D. Gerard & Christopher S. McMahan & William R. Schucany, 2016. "Exact-Permutation-Based Sign Tests for Clustered Binary Data Via Weighted and Unweighted Test Statistics," Journal of Agricultural, Biological and Environmental Statistics, Springer;The International Biometric Society;American Statistical Association, vol. 21(4), pages 698-712, December.
- Dufour, Jean-Marie & Taamouti, Abderrahim, 2010. "Exact optimal inference in regression models under heteroskedasticity and non-normality of unknown form," Computational Statistics & Data Analysis, Elsevier, vol. 54(11), pages 2532-2553, November.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:51:y:2007:i:9:p:4622-4632. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/csda .
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.